You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Jackknifing Linear Estimating Equations: Asymptotic Theory and Applications in Stochastic Processes
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 53, No. 1 (1991), pp. 253-267
Stable URL: http://www.jstor.org/stable/2345740
Page Count: 15
You can always find the topics here!Topics: Statistical variance, Simulations, Random variables, Estimators, Statism, Consistent estimators, Estimation methods, Standard deviation, Stochastic processes, Statistical estimation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let (X1, X2,..., Xn) be a vector of (possibly dependent) random variables having distribution F(X, θ). Let G(X, θ) = Σni = 1gi(X, θ) = 0 be an estimating equation for θ, e.g. the score function or the maximum pseudolikelihood estimating equation in spatial processes. Let θn be the estimator obtained from G such that θn → θ0 in probability and n1/2(θn - θ0) → N(0, V) in distribution. In many situations, it is difficult to derive an analytical expression for V, e.g. for maximum pseudolikelihood estimators for the spatial processes. In this paper, we give a jackknife estimator of V and show that it is weakly consistent. The method consists of deleting one estimating equation (instead of one observation) at a time and thus obtaining the pseudovalues. The method of proof and conditions are similar to those of Reeds with some modifications. The method applies equally to independent and identically distributed random variables, independent but not identically distributed random variables, time- or space-dependent stochastic processes. Our conditions are less severe than Carlstein's who deals with a similar problem of estimating V for dependent observations. We also give some simulation results.
Journal of the Royal Statistical Society. Series B (Methodological) © 1991 Royal Statistical Society